# SDR MALA110180

- Difficulty date: July 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 9,186 hours, 5,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT TRACK DAMAGED RT SIDE NR 1 FRONT.  R &R NEW SEGMENT OF EMERGENCY LIGHT TRACK, PN PL 88-900LH00 IAW AMM 33-51-01-000-A21, 33-51-01-400-A21.
